Article

Cyclic Brunn-Minkowski inequalities for p-affine surface area

Published in: Quaestiones Mathematicae
Volume 40, issue 4, 2017 , pages: 467–476
DOI: 10.2989/16073606.2017.1297743
Author(s): Chang-Jian ZhaoDepartment of Mathematics, China

Abstract

In 2010, Werner and Ye extended the definition for mixed p-affine surface area to all real numbers p. Following this, we establish some isoperimetric inequalities for the general mixed p-affine surface area. The results in special cases yield some of the recent results on inequalities of this type.

Get new issue alerts for Quaestiones Mathematicae